Copyright Statement: This is an open access article licensed under a Creative Commons Attribution 4.0 International License, which permits unrestricted use, distribution, and reproduction in any medium, even commercially as long as the original work is properly cited.
Digital Object Identifier (DOI) : 10.14569/IJACSA.2012.030510
Article Published in International Journal of Advanced Computer Science and Applications(IJACSA), Volume 3 Issue 5, 2012.
Abstract: In this paper, we consider a complementary model for the equilibrium management of supply chain. In order to give an optimal decision for the equilibrium management, we propose a new algorithm based on an estimate of the error bound. This algorithm requires neither the existence of a non-degenerate solution nor the non-singularity of the Jacobian matrix at the solution. We also prove the quadratic convergence of the given algorithm. It can be viewed as extensions of previously known results.
Peimin Zhao, “Algorithm design for a supply chain equilibrium management model” International Journal of Advanced Computer Science and Applications(IJACSA), 3(5), 2012. http://dx.doi.org/10.14569/IJACSA.2012.030510